Panamax Elixir is not recommended for infants under 1 month. Learn how to use Panamax Elixir, and it's … These requirements also describe topics like exceptional dry seasonal limits, propulsion, communications, and detailed ship design. It does not contain all the available information. What can I do? Panamax also acts in the brain to reduce fever. It is If Panamax is needed during pregnancy, it should be used at the lowest effective dose for the shortest possible time and at the lowest possible frequency. A locked cupboard at least one and a half metres above the ground is a good place to store medicines. Relevant, timely and evidence-based information for Australian health professionals and consumers. The more medicines you take, the more difficult it can be to remember important information about them. Relief of pain and discomfort in arthritis, headache, muscular and neuralgic conditions. healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do. Reasonable care is taken to provide accurate information at the time of creation. Please refer to our terms and conditions. In deciding to give you Panamax, your pharmacist or doctor has weighed the risks of taking Panamax against the benefits it will have for you. Delivery info Please note that Public Holidays will add on extra delivery time for orders. Level 7, 418A Elizabeth St, Surry Hills NSW 2010, We are always looking for ways to improve our website. Cholestyramine reduces the absorption of paracetamol if given within 1 hour of paracetamol. In general, there must be an interval of more than 2 hours between taking the resin and taking paracetamol, if possible. Please enter a suburb or postcode of your location and select from the list. What are the ingredients? Contraindications & Cautions Always read the label & use only as directed. Find information on medicines by active ingredient or brand name. If your doctor tells you to stop taking Panamax, ask your pharmacist what to do with any medication which is left over. Overview Panamax is used to relieve pain and fever in adults and children (including teething, earache and immunisation). The inactive ingredients are: maize starch, purified talc, pregelatinised maize starch, povidone, stearic acid and potassium sorbate. Making safe and wise decisions for biological disease-modifying antirheumatic drugs (bDMARDs) and other specialised medicines. Immunoglobulin (Ig) products provide critical therapy for people with immunodeficiencies and immune-type neurological conditions. Panamax tablets do not contain gluten, lactose, sucrose, tartrazine or any azo dyes. Panamax Tablets The usual dose is: Adults: 1 to 2 tablets This dosage may be repeated every 4 hours if necessary. The inactive ingredients are: maize starch, purified talc, pregelatinised maize starch, povidone, stearic acid and potassium sorbate. Panamax Tablets, Panamax Elixir and; Panamax 240 Elixir. You can help ensure medicines are safe by reporting the side effects you experience. Do not use Panamax if the packaging is torn or shows signs of tampering. You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems. You should not take more than 8 tablets in 24 hours. The symptoms of an allergic reaction may include: Do not take this medicine if you have liver or kidney problems. You should tell your pharmacist or doctor if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop. Your email is invalid. Select a symptom, answer some questions, get advice. 20 years of helping Australians make better decisions about medicines, medical tests and other health technologies. Why am I … Paracetamol absorption is increased by drugs which increase gastric emptying, e.g. Panamax works to stop the pain messages from getting through to the brain. Paracetamol may increase the risk of bleeding in patients taking warfarin and other antivitamin K. Anticoagulant dosage may require reduction and patients should be monitored for appropriate coagulation and bleeding complications. Your browser doesn't support HTML5 audio. If symptoms persist see your healthcare professional. We acknowledge the provision of funding from the Australian Government Department of Health to develop and maintain this website. Features: Free from sugar, alcohol and aspirin. Drinking large quantities of alcohol while taking paracetamol may increase the risk of liver side effects. Panamax is contraindicated in patients who are hypersensitive to paracetamol or to any other component of the Panamax formulations. Panamax Elixir (100 mL) contains: Active Ingredient: Paracetamol 120 mg in 5 mL; Other Ingredients: Macrogol 1500; Glycerol; Propylene Glycol; Potassium Sorbate; Benzoic Acid; Brilliant scarlet 4R CI 16255; Tutti Frutti Flavour 51880 A7; Raspberry Flavour 54428 A7; Lycasin; Sodium Saccharin; Water – Purified; Panamax 240 Elixir (200 mL) contains: Active Ingredient: If you take too much Panamax you may feel nauseous, dizzy or sweaty. Do not give more than 4 doses in 24 hours. Panamax Tablets The usual dose is: Adults: 1 to 2 tablets This dosage may be repeated every 4 hours if necessary. These side effects are very rare. https://www.chemistwarehouse.com.au/Buy/43191/Panamax-240-Elixir-200mL For the effective relief of pain & fever in children. (paracetamol 120mg/5ml). Panamax PI GLUv2 PIv5 11 Jul 12 PRODUCT INFORMATION PANAMAX NAME OF THE MEDICINE Non-proprietary Name Paracetamol . Active ingredients: paracetamol Choose your pack Panamax Elixir 240 mg/5 mL oral liquid, 100 mL Panamax Elixir 120 mg/5 mL oral liquid, 100 mL … Before use always read the label and follow all manufacturers instructions and directions. Panamax Elixir (100 mL) contains: Active Ingredient: Paracetamol 120 mg in 5 mL; Other Ingredients: Macrogol 1500; Glycerol; Propylene Glycol; Potassium Sorbate; Benzoic Acid; Brilliant scarlet 4R CI 16255; Tutti Frutti Flavour 51.880/A; Raspberry Flavour 54.427/A; Lycasin; Sodium Saccharin; Water – Purified; Panamax 240 Elixir (200 mL) contains: Active Ingredient: Warnings. Elixir Thailand Medical News. You must tell your pharmacist or doctor if you have or have had any of the following medical conditions: Tell your pharmacist or doctor about taking paracetamol if you are pregnant or plan to become pregnant, or breastfeeding. However, sometimes they are serious, and need medical treatment. Cold and Flu 4 Reasons to get the flu vaccination this year 5 ways to reduce your chance of catching the flu 6 flu myths - busted Colds and Flu Common sense for the common cold. Reduces fever. The risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes, such as antiepileptics (such as phenobarbital, phenytoin, carbamazepine, topiramate), barbiturates, hypnotics, rifampicin and alcohol. Panamax Elixir is not recommended for infants under 1 month. This dosage may be repeated every 4 to 6 hours if necessary. Other medicines containing the same active ingredients: Can I take Panamax Elixir in sport? Panamax comes as a white tablet, marked PANAMAX. Medical problem? Ask your pharmacist or doctor any questions you may have. The label on the pack or bottle will tell you how to take your medicine and how often. General Information: Panamax Elixir is formulated to relief pain and fever in children associated with teething, earache, cold and flu and immunisation. This medicine is taken by mouth. The Batch Number And Expiry Date Are Imprinted At The Bottom Of The Front Panel Of The Label. The way to take this medicine is: Oral. NPS MedicineWise disclaims all liability (including for negligence) for any loss, damage or injury resulting from reliance on or use of this information. Tell all your doctors, dentists and pharmacists that you are taking Panamax. Coadministration of flucloxacillin with paracetamol may lead to metabolic acidosis, particularly in patients presenting risk factors of glutathione depletion, such as sepsis, malnutrition or chronic alcoholism. Panamax forms, composition and dosages: Elixir; Oral; Acetaminophen 240 mg / 5 ml Indications, usages and classification codes: N02BE01 - Acetaminophen (Paracetamol) There is an additional general information about this medication active ingredient paracetamol (acetaminophen): Pharmacological action Analgesic-antipyretic. That's why top home technology pros make Panamax their #1 choice for surge protection and performance year after … All medicines and poisons in Australia are categorised by how they are made available to the public. Panamax Tablets. Call 1800 022 222. For more information, see Medicine Information sources. Tablets, 500 mg (white, scored, marked PANAMAX): 50's, 100's. Panamax Tablets, Panamax Elixir and Panamax 240 Elixir. ©2020 NPS MedicineWise. If you want more information, ask your pharmacist or doctor. The usual dose is: Adults: 1 to 2 tablets. Fact sheet: Switching immunoglobulin products – what should I know? Find out about using paracetamol in kids. Hepatotoxicity may develop following as little as 10 to 15 g of paracetamol and hepatic failure is known to occur occasionally with the long-term use of paracetamol. During pregnancy, you should discuss your medicine use with your doctor or pharmacist. Timely, independent, evidence-based information on new drugs and medical tests, and changes to the PBS and MBS. Panamax is used to relieve pain and fever in adults (including arthritis, headache and muscular pain) and children (including teething, earache and immunisation). Please check and try again, Recipient's email is invalid. Please read this leaflet carefully before you start using Panamax [9243]. There are three different Panamax products: Panamax Tablets,Panamax Elixir and. This medicine is available from a pharmacy without prescription. It can be given in water if necessary. Panamax 240 Elixir is not recommended for children under 5 years of age. However, it is recommended that non-drug therapy such as rest and massage be tried first. It must not be used in patients with known glucose-6-phosphate dehydrogenase deficiency. Children:Do not give Panamax for more than 48 hours unless a doctor has told you to. Chelating resin can decrease the intestinal absorption of paracetamol and potentially decrease its efficacy if taken simultaneously. Keep Panamax in a cool, dry place where the temperature stays below 30°C. Improving clinical practice and health outcomes for Australia. Panamax Elixir (100 mL) contains: Active Ingredient: Paracetamol 120 mg in 5 mL; Other Ingredients: You should not take Panamax if you are allergic to paracetamol or any of the ingredients listed under "Product Description". Panamax also works in relieving the symptoms of a fever. Panamax works to stop the pain messages from getting through to the brain. If you take the tablets out of the box or the blister pack they will not keep well. Like other medicines Panamax can cause some side effects. Panamax works to stop the pain messages from getting through to the brain. If you have not told your pharmacist or doctor about any of these things, tell him/her before you take Panamax. The dose will be different depending upon which preparation you are taking. A clear, red coloured syrup liquid with a fruity odour and taste. Description. Most children with chickenpox develop an itchy rash that lasts for about 10 days. Panamax also acts in the brain to reduce fever. If it is almost time for your next dose, skip the dose you missed, and take your next dose when you are meant to. Thank you for sharing our content. Kounis syndrome and bronchospasm have also been reported. Usage Instructions Always read the lable and use as directed.If necessary repeat 4 times in 24 hours.Doctor should be consulted before increasing the dose. This leaflet answers some common questions about Panamax tablets, elixir and 240 elixir. It does not take the place of talking to your pharmacist or doctor. Do not store Panamax or any other medicine in the bathroom or near a sink. This information is not intended to substitute medical advice, diagnosis or treatment and should not be exclusively relied on to manage or diagnose a medical condition. These trusted information partners have more on this topic. Each Panamax Tablet contains: Active Ingredient: Panamax tablets do not contain gluten, lactose, sucrose, tartrazine or any azo dyes. For more information, see Section 1. Paracetamol excretion may be affected and plasma concentrations altered when given probenecid. Independent peer-reviewed journal providing critical commentary on drugs and therapeutics for health professionals, Provides health professionals with timely, independent and evidence-based information, Our new and ongoing programs for healthcare professionals. Report a problem with medicines, medical devices or vaccines: Dexamethasone reduces mortality in patients seriously ill with COVID-19 | Updated, COVID-19 information translated into community languages. Reasonable care has been taken to provide accurate information at the time of creation. If you need urgent medical help, call triple zero immediately. Panamax also acts in the brain to reduce fever. Rating & Reviews. For side effects, taking other medicines and more. Panamax 240 Elixir is not recommended for children under 5 years of age. We Advise Readers To Read All Our Old Articles Especially On Supplements, Repurposed Drugs and Herbs As They Provide A Source For Ways To Protect Oneself From The COVID-19 Disease Panamax may be used during pregnancy and if you are breastfeeding. Immediately telephone your doctor or Poisons Information Centre (telephone 13 11 26) for advice or go to Accident and Emergency at your nearest hospital, if you think that you or anyone else has taken too much Panamax. Your pharmacist or doctor may have prescribed this medicine for another use. Warnings: Do not use with any other products containing Paracetamol. Combination of Panamax and zidovudine should be avoided. DESCRIPTION . Only drink small quantities of alcohol (beer, wine or spirits) while taking paracetamol. Paracetamol has analgesic and antipyretic effects. Applies to acetaminophen: capsule, capsule liquid filled, elixir, liquid, powder, solution, suppository, suspension, syrup, tablet, tablet chewable, tablet disintegrating, tablet extended release Other dosage forms: 1. intravenous solution Unable to find your location. Your doctor may ask you to take a different dose. 100ml Bottle. Children (7-12 years): Half (1/2) to 1 tablet. Ingredients. Do not take Panamax if you have glucose-6-phosphate-dehydrogenase deficiency (an enzyme deficiency). This website uses cookies. To learn more about this subsidy, visit the Pharmaceutical Benefits Scheme (PBS) website. Toxic epidermal necrolysis (TEN), Stevens-Johnson syndrome (SJS), acute generalised exanthematous pustulosis, fixed drug eruption (see Precautions) and cytolytic hepatitis, which may lead to acute hepatic failure, have also been reported. Children (7-12 years): Half (1/2) to 1 tablet. Hepatotoxicity may occur with paracetamol even at therapeutic doses, after short treatment duration and in patients without pre-existing liver dysfunction. Schedule 2 : Pharmacy Medicine. Panamax Elixir (100 mL) contains: Active Ingredient: Panamax 240 Elixir (200 mL) contains: Active Ingredient: sanofi-aventis australia pty ltd12-24 Talavera RoadMacquarie Park NSW 2113, AUST R 15490 (Tablets)AUST R 13750 (Elixir)AUST R 49623 (240 Elixir). Children should not take more than 4 tablets in 24 hours. Other medicines containing the same active ingredients: Can I take Panamax in sport? Children: 5 to 6 years: (18 - 20 kg)6 mL; This dosage may be repeated every 4 to 6 hours if necessary up to 4 times in 24 hours. Keep your tablets in the blister pack until it is time to take them. White, round, biconvex tablets with a break-line and ‘Paramax’ engraved on one side. Free Australian health advice you can count on. If you are unsure about the directions ask your pharmacist or doctor. healthdirect's information and advice are developed and managed within a rigorous clinical governance framework. If it has expired or is damaged, return it to your pharmacist for disposal. Children (7-12 years): Half (1/2) to 1 tablet. Our information hub has important information for everyone. All medicines have benefits and risks. Panamax 240 Elixir is not recommended for children under 5 years of age. Panamax 240 Elixir Children: 5 to 6 years: (18 - 20 kg) 6 mL; 6 to 8 years: (20 to 25 kg) 6 to 8 mL; 8 to 10 years: (25 - 32 kg) 8 to 10 mL; 10 to 12 years: (32 - 41 kg) 10 to 12 mL. Overdosage with paracetamol if left untreated can result in severe, sometimes fatal liver damage and rarely, acute renal tubular necrosis. If you have any more questions or are not sure about anything, ask your doctor or pharmacist. Tips to stay healthy during winter Coughs Five ways to keep your workplace healthy this flu season Flu vaccinations for the 2020 season Germs at school - teach your kids to avoid colds How … If you have concerns about taking this medicine, ask your pharmacist or doctor. You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Panamax is used to relieve pain and fever in adults and children (including teething, earache and immunisation). Keep Panamax where young children cannot reach it. It would be so much easier just to sweeten with sugar! Find out on the. Directions. There is a total of 5 errors on this form, details are below. You should not take more than 8 tablets in 24 hours. Please check and try again, Australian Register of Therapeutic Goods (ARTG), Generic medicines vs. brand-name medicines. Read our full disclaimer. Panamax Elixir Double Strength 200ml. healthdirect medicines information is not intended for use in an emergency. This dosage may be repeated every 4 to 6 hours if necessary. Heat and dampness can destroy some medicines. Elderly persons, small children, patients with liver disorders, chronic alcohol consumption or chronic malnutrition, as well as patients concomitantly treated with enzyme-inducing drugs are at an increased risk of intoxication, including fatal outcome. Provides consumers with a way to report and discuss adverse experiences with medicines. Swallow tablets whole with a little water or other liquid. This medicine is generally considered safe during pregnancy if taken as directed. If so, you should follow the doctor's instructions. Adults:Do not take for more than a few days at a time unless your doctor tells you to. If you miss a dose, take it as soon as you remember. You can read more about the scheduling of medicines as well as the different scheduling categories on our Scheduling of medicines and poisons information page. We are a government-funded service, providing quality, approved health information and advice. Medicines with a low safety risk are usually less tightly controlled than medicines with a higher safety risk. During the COVID-19 pandemic, you need to continue to take your usual medicines and stay as healthy as possible. Keep bottles tightly closed, and ensure that the child resistant cap is engaged after use. Inactive Ingredients: Starch-maize; Starch- soluble maize; Cellulose- microcrystalline; Talc-purified; Stearic acid; Povidone; Magnesium stearate; Potassium sorbate; Panamax Co does not contain gluten, lactose, sucrose, tartrazine or any azo dyes. If you are unsure what dose to take ask your pharmacist. Although the following reactions have been reported: dyspepsia, sweating, erythema, urticaria, anaphylactic shock, angioneurotic oedema, difficulty breathing, drop in blood pressure, nausea, allergic reactions such as skin rashes, hypersensitivity reactions and haematological reactions, including thrombocytopenia, leukopenia, neutropenia, agranulocytosis and pancytopenia. Active Ingredient: Panamax Co tablets contain 500 mg of paracetamol and 8 mg of codeine phosphate hemihydrate. Do not take more than the recommended dose unless your doctor tells you to. Do not use Panamax after the expiry date (EXP) printed on the pack or bottle. Inexpensive, no sorbitol, works well. Asthma in adults and adolescents: what’s new for mild asthma management? Also suitable for adults. When used concurrently with zidovudine, an increased tendency for neutropenia may develop. Contains tutti-frutti flavour. Bronchospasm may be triggered in patients having a tendency of analgesic asthma. Do this even if there are no signs of discomfort or poisoning. Do not give more than 4 doses in 24 hours. The dose will be different depending upon which product you are taking. Asthma and children: diagnosis and treatment, Opioids, chronic pain and the bigger picture, Aboriginal and Torres Strait Islander health professionals, Active ingredient prescribing: all you need to know, HIV diagnoses in Australia fall as clinicians embrace pre-exposure prophylaxis, The role of drugs in the treatment of autism, Management of postsurgical pain in the community, Beclometasone with formoterol (Fostair) for asthma, Rivaroxaban 2.5 mg (Xarelto) for chronic stable atherosclerotic disease, Siponimod (Mayzent) for multiple sclerosis, Fact sheet: Choosing Wisely – Immunoglobulin products. open tool tip to find out more. Your doctor may ask you to take a different dose. Panamax and New Panamax (or Neopanamax) are terms for the size limits for ships travelling through the Panama Canal.The limits and requirements are published by the Panama Canal Authority (ACP) in a publication titled "Vessel Requirements". If you are unsure about the directions ask your pharmacist or doctor. propantheline, antidepressants with anticholinergic properties, narcotic analgesics. If you are not sure whether you should start taking this medicine, talk to your pharmacist or doctor. Healthdirect Australia is not responsible for the content and advertising on the external website you are now entering. Value in Prescribing — Immunoglobulin products. Your pharmacist or doctor can tell you what to do if you are taking any of these medicines. An independent peer-reviewed journal providing critical commentary on drugs and therapeutics. Precautions Extra dose is harmful to body.Store under 30°C. These include: These medicines may be affected by Panamax or may affect how well Panamax works. Find out more about COVID-19 and the virus that causes it. Each Panamax Tablet contains: Active Ingredient: Paracetamol 500 mg; Other Ingredients: Maize starch; Purified talc; Pregelatinised starch; Povidone; Stearic acid; Potassium sorbate; Panamax tablets do not contain gluten, lactose, sucrose, tartrazine or any azo dyes. This medicine was verified as being available on the PBS (Pharmaceutical Benefits Scheme) on January 1, 2021. How to take Panamax. Panamax Elixir (100 mL) contains: Active Ingredient: • Paracetamol 120 mg in 5 mL Other Ingredients: • Macrogol 1500 • Glycerol • Propylene Glycol • Potassium Sorbate • Benzoic Acid • Brilliant scarlet 4R CI 16255 PANAMAX 16 The label on the pack or bottle will tell you how to take your medicine and how often. Chickenpox is a highly contagious disease caused by a viral infection. Like other medicines Panamax can cause some side effects. This dosage may be repeated every 4 - 6 hours if necessary. If you are suffering an acute illness, overdose, or emergency condition, call triple zero (000) and ask for an ambulance. Panamax 120 mg Elixir 100 mg Paramax 120 mg Elixir 100mg is used to get relief from severe pain in adults and childern,the tablet acts in brain to get rid of fever.Paramax Elixir 100mg is also used to get relief from teething,earache. Panamax Co is used to relieve moderate pain. Sugar and Alcohol Free. Panamax Elixir is not recommended for infants under 1 month. Some medicine and Panamax may interfere with each other. Raspberry Flavour. The pain is relieved because the effect of Panamax Elixir gets increased when used together with caffeine or aspirin. There are three different Panamax products: The dose will be different depending upon which product you are taking. Elixir, 120 mg/5 mL: 100 mL; 240 mg/5 mL, 200 mL. This information is not intended as a substitute for medical advice and should not be exclusively relied on to manage or diagnose a medical condition. Ongoing education for Aboriginal and Torres Strait Islander health workers and practitioners on quality use of medicines and medical tests, Practical information, tools and resources for health professionals and staff to help improve the quality of health care and safety for patients. Paracetamol may increase chloramphenicol concentrations by slowing down excretion, entailing the risk of increased toxicity. You may need urgent medical attention or hospitalisation. Ingredients Each 5ml contains 240mg of paracetamol. Panamax is useful as an analgesic for patients with dyspepsia, ulcers or gout. Tablets . Elixir Panamax should not be administered to patients with hepatic or renal dysfunction (see Contraindications). Please enter manually below. Features: Effective, fast relief against pain and fever. Ask your pharmacist or doctor if you have any questions about this medicine. Panamax protects and maximizes the performance of your valuable electronics - from home theater systems to appliances. Size: 200ml . Active ingredient: Paracetamol 48 mg/mL Excipients: Maltitol solution, Sorbitol solution (70 per cent) (non-crystallising), Water – purified, Carbomer 934P, Sodium Nipasept, Sodium hydroxide, Malic acid, Sucralose, Xanthan gum, Acesulfame potassium, Edetate sodium, either Strawberry 539421 T or Orange 539420 T Shop Panamax 240mg Elixir 200ml - Dick Smith. Read our privacy policy. The dose will be different depending upon which preparation you are taking. Infants: 1 to 3 months: (4 - 6 kg)2 to 4 mL; Children: 1 to 2 years: (10 - 12 kg)6 to 8 mL; Do not give more than 4 doses in 24 hours. panamax-ccsiv2-piv11-11oct17 1 PRODUCT INFORMATION PANAMAX NAME OF THE MEDICINE Non-proprietary Name Paracetamol DESCRIPTION Tablets Each tablet contains paracetamol 500 mg. Some people may get other side effects while taking Panamax. Tell your pharmacist or doctor if you notice any of the following and they worry you: Tell your doctor as soon as possible if you notice any of the following: If any of the following happen, tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital: The above list includes very serious side effects. It is used in combination with Caffeine and Aspirin to relieve the pain associated with a migraine headache. Safely providing solutions for those with swallowing difficulties. Panamax Tablets, Panamax Elixir and Panamax 240 Elixir. Keep track of medicines and access important health info any time and anywhere, especially in emergencies. Tell your pharmacist or doctor if you notice anything else that is making you feel unwell while taking Panamax. Panamax is the only kids paracetemol which has no sorbitol (apart from Baby Panadol but he is 6 now and we needed to progress!). You should not take more than 8 tablets in 24 hours. Generally the product is used in case of high fever in childern. Panamax is used to relieve pain and fever by stopping the pain signals from reaching the brain. Panamax Co contains the active ingredients paracetamol and codeine phosphate hemihydrate. A message has been sent to your recipient's email address with a link to the content webpage. Please refer to packaging. Haemolytic anaemia in patients with underlying glucose-6-phosphate dehydrogenase deficiency has been reported. This is not all the information available on Panamax. Do not leave Panamax in the car on hot days. Ingredients Panamax Elixir 240mg 200ml contains 240 mg of paracetamol. This website is certified by the Health On The Net (HON) foundation, the standard for trustworthy health information. Fact sheet: Immunoglobulin products in Australia: information about access and consent, Thyroid disease: challenges in primary care, A new Working Together agreement between CHF and NPS MedicineWise, swelling of the face, lips, tongue or other parts of the body, You have allergies to any ingredients listed under "Product Description" at the end of this leaflet, You have allergies to aspirin or any other NSAID medicine, Acute breathing difficulties such as bronchitis, unstable asthma or emphysema, Any medicines which thin the blood, for example warfarin, Metoclopramide or domperidone, medicines used to control nausea and vomiting, Propantheline, a drug used to treat stomach ulcers, Alcohol and medicines containing alcohol (ethanol) eg some cough syrups, Chloramphenicol, an antibiotic used to treat ear and eye infections, Flucloxacillin, zidovudine and rifampicin, drugs used to treat infections, Probenecid, a drug used to treat high uric acid levels in the blood associated with gout, Cholestyramine, a drug used to reduce blood cholesterol, Painful red areas with blisters and peeling layers of skin which may be accompanied by fever and/or chills, Hepatitis (symptoms include loss of appetite, itching, yellowing of the skin and eyes, light coloured bowel motions, dark coloured urine), Severe blisters and bleeding in the lips, eyes, mouth, nose and genitals. 4 doses in 24 hours the provision of funding from the Australian Government Department of to... Shop Panamax 240mg Elixir 200ml - Dick Smith Holidays will add on Extra delivery time for.. Maintain this website unsure what dose to take a different dose,,! And neuralgic conditions some medicine and how often Elixir 200ml - Dick Smith should consulted... Therapeutic Goods ( ARTG ), Generic medicines vs. brand-name medicines feel unwell while taking.! Can report side effects rarely, acute renal tubular necrosis the list pain messages from getting to! On the pack or bottle immunoglobulin products – what should I know much you...: 100 mL ; 240 mg/5 mL: 100 mL ) the intestinal of! Contraindications ) topics like exceptional dry seasonal limits, propulsion, communications and! Not told your pharmacist or doctor one side children: do not give for. Bronchospasm may be affected by Panamax or any other medicine in the to! Rigorous clinical governance framework to moderate pain, fever, headache, or directly at www.tga.gov.au/reporting-problems,. Directly at www.tga.gov.au/reporting-problems these things, tell him/her before you start using Panamax [ 9243 ] not! Content and advertising on the PBS ( Pharmaceutical Benefits Scheme ) on January 1, 2021 [ ]! Between taking the resin and taking paracetamol, if possible patients who are to. Ig ) products provide critical therapy for people with immunodeficiencies and immune-type neurological conditions or menstrual pain! Taken simultaneously told you to take a different dose different depending upon product. Is available from a pharmacy without prescription povidone, stearic acid and sorbate! Used concurrently with zidovudine, an increased tendency for neutropenia may develop product is used to relieve and... Dangerous when used concurrently with zidovudine, an increased tendency for neutropenia develop. Spirits ) while taking paracetamol, if possible also describe topics like exceptional dry seasonal limits, propulsion,,! This is not intended for use in an emergency bottles tightly closed, and detailed ship.... Should I know a doctor has told you to take your medicine use any! Should I know feel nauseous, dizzy or sweaty increase the risk of increased..: 50 's, 100 's neuralgic conditions immunodeficiencies and immune-type neurological conditions enzyme deficiency ) of fever. With medicines increased by drugs which increase gastric emptying, e.g nurse or doctor Panamax GLUv2! Unless your doctor or pharmacist 4 tablets in the blister pack until it is that. About this medicine to date with the latest evidence as it emerges making safe and decisions! Start using Panamax [ 9243 ] unless a doctor has told you to take this medicine for another.. Unsure about the directions ask your pharmacist or doctor about any of these medicines may be repeated every hours! Anything, ask your pharmacist or doctor can tell you how to take your medicine use with your tells. You should not take more than 4 tablets in the brain a water. Quality, approved health information deficiency has been reported under 7 years, recipient 's email is invalid is.... For neutropenia may develop moderate pain, fever, headache, or menstrual period pain,. Give Panamax for more than 8 tablets in 24 hours Always looking for ways to improve website. Have more on this form, details are below analgesic asthma COVID-19 the... Take this medicine is: adults: 1 to 2 tablets this dosage may be and... Ulcers or gout of age can decrease the intestinal absorption of paracetamol for a child depends on weight... Decrease the intestinal absorption of paracetamol information, ask your pharmacist for disposal 1/2 ) to 1.. Medicines are safe by reporting the side effects & Cautions Always read the label follow! Times in 24 hours help you know what to do if you unsure! Elixir and Panamax 240 Elixir medication which is left over being available on the pack or bottle Panamax..., an increased tendency for neutropenia may develop the way to take them 240 Elixir ( 200.... Not feel well while taking paracetamol and taste are: maize starch, purified talc pregelatinised... Round, biconvex tablets with a fruity odour and taste – what should I know hours.Doctor should be before. Healthcare professional renal dysfunction ( see contraindications ) paracetamol, if possible taking any of these,. Doctor 's instructions place where the temperature stays below 30°C dosage may be triggered in patients without liver! Provide critical therapy for people with immunodeficiencies and immune-type neurological conditions you are breastfeeding or menstrual period.. Products: Panamax tablets, Elixir and Panamax may interfere with each other tablet! Absorption is increased by drugs which decrease gastric emptying, e.g considered safe during pregnancy if. Ingredients are: maize starch, purified talc, pregelatinised maize starch, povidone, stearic and. Allergic reaction may include: these medicines what should I know body.Store under 30°C after short treatment duration in. Including teething, earache and immunisation ) doctor if you take Panamax 10 days from... Questions, get advice medicines are safe by reporting the side effects relief against pain and fever in and... On this topic, there must be an interval of more than 8 in... Pharmacist for disposal with sugar information partners have more on this topic narcotic. Locked cupboard at least one and a Half metres above the ground is a Free service you... Commentary on drugs and medical tests, and need medical treatment PBS ) website the. This medication may be repeated every 4 - 6 hours if necessary safety... Should discuss your medicine use with your doctor tells you to ( bDMARDs ) and health! Panamax tablets, Elixir and Panamax 240 Elixir PBS ( Pharmaceutical Benefits Scheme ( PBS ) website governance.... Be so much easier just to sweeten with sugar, taking other medicines containing the same active ingredients: I! Are unsure what dose to take your medicine use with your doctor you...: Free from sugar, alcohol and aspirin Front Panel of the box or the blister they! Has expired or is damaged, return it to your pharmacist or if! Who are hypersensitive to paracetamol panamax elixir ingredients to any other component of the medicine Non-proprietary NAME paracetamol this dosage may repeated.